Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On natural radii of $ p$-adic convergence


Authors: B. Dwork and P. Robba
Journal: Trans. Amer. Math. Soc. 256 (1979), 199-213
MSC: Primary 12B40; Secondary 34A25
MathSciNet review: 546915
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the radius of p-adic convergence of power series which represent algebraic functions. We apply the p-adic theory of ordinary linear differential equations to show that the radius of convergence is the natural one, provided the degree of the function is less than p. The study of similar questions for solutions of linear differential equations is indicated.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12B40, 34A25

Retrieve articles in all journals with MSC: 12B40, 34A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1979-0546915-9
PII: S 0002-9947(1979)0546915-9
Keywords: Differential equation, radius of convergence, p-adic
Article copyright: © Copyright 1979 American Mathematical Society